Title of article :
Multivariate weak spline function space
Author/Authors :
Wang، نويسنده , , Ren-Hong and Xu، نويسنده , , Zhi-Qiang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
9
From page :
291
To page :
299
Abstract :
In this paper, B-net method for studying multivariate weak spline is discussed and the dimension of W21(I1Δ(1)) is presented. Several B splines on type-1 triangulation are also obtained.
Keywords :
spline , B spline , Multivariate weak spline , Dimension
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2002
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1551810
Link To Document :
بازگشت